EconPapers    
Economics at your fingertips  
 

Single-profile axiomatizations of the plurality and the simple majority rules

Adrian Miroiu ()
Additional contact information
Adrian Miroiu: National University of Political Studies and Public Asministration Bucharest

Economics Bulletin, 2018, vol. 38, issue 1, 13-19

Abstract: This note presents a new axiomatization of the plurality rule. The proof appeals to a single-profile approach. An axiomatization of the simple majority rule is obtained as a corollary of it. It is shown that besides axioms that describe properties of these rules, an important role is played by restrictions on the form of the choice rules or on the general frame (the number of available alternatives).

Keywords: plurality rule; simple majority rule; axiomatization; single profile (search for similar items in EconPapers)
JEL-codes: D6 D7 (search for similar items in EconPapers)
Date: 2018-01-21
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.accessecon.com/Pubs/EB/2018/Volume38/EB-18-V38-I1-P2.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ebl:ecbull:eb-17-00865

Access Statistics for this article

More articles in Economics Bulletin from AccessEcon
Bibliographic data for series maintained by John P. Conley ().

 
Page updated 2025-03-19
Handle: RePEc:ebl:ecbull:eb-17-00865